Alert archive / Ohio / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 154, NWS Cleveland, OH

July 28, 2010Lucas County, Ottawa County, Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Jul 28, 2010, 4:22 PM EDT for Lucas County, Ottawa County, Ohio. It was in force for 53 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 28, 2010, 4:22 PM EDT (20:22 UTC)
Expired
Jul 28, 2010, 5:15 PM EDT
In force
53 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon

Counties Lucas County, OH, Ottawa County, OH

The radar

The Cleveland radar (KCLE), 106 km from the middle of the area, began a volume at 20:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 28, 5:07 PM EDTHAIL 1Port Clinton, OH

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 45 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 28, 1:20 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 8.4 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2010-07-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1489 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2010-07-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 178 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1489 J/kg
Mixed-layer CIN
-23 J/kg
Mixed-layer LCL
618 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
178 m²/s²
0-3 km storm-relative helicity
137 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

169 
WUUS51 KCLE 282022
SVRCLE
OHC095-123-282115-
/O.NEW.KCLE.SV.W.0154.100728T2022Z-100728T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
422 PM EDT WED JUL 28 2010

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN LUCAS COUNTY IN NORTHWEST OHIO
  OTTAWA COUNTY IN NORTHWEST OHIO

* UNTIL 515 PM EDT

* AT 416 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED 6 MILES NORTHWEST OF OREGON...
  AND MOVING EAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  OREGON...
  PUT-IN-BAY...
  PORT CLINTON...
  OAK HARBOR...
  GENOA... 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. SEEK SHELTER INSIDE NOW AND STAY AWAY FROM
WINDOWS.

&&

PLEASE REPORT HAIL AND STRONG WINDS TO THE NATIONAL WEATHER SERVICE
BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 4173 8358 4170 8336 4173 8334 4164 8317
      4175 8310 4163 8315 4153 8294 4155 8287
      4162 8283 4165 8288 4173 8281 4169 8277
      4160 8283 4155 8278 4155 8271 4150 8269
      4145 8333 4150 8341 4162 8341 4163 8357
TIME...MOT...LOC 2021Z 275DEG 25KT 4171 8348

$$

GARNET
2 follow-up statements
462 
WWUS51 KCLE 282051
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
451 PM EDT WED JUL 28 2010

OHC095-123-282115-
/O.CON.KCLE.SV.W.0154.000000T0000Z-100728T2115Z/
LUCAS OH-OTTAWA OH-
451 PM EDT WED JUL 28 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR OTTAWA AND NORTHEASTERN LUCAS COUNTIES...

AT 444 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED 8 MILES EAST OF OREGON...OR
15 MILES NORTH OF ELMORE...MOVING EAST AT 30 MPH.

LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
PUT-IN-BAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
WEDNESDAY EVENING FOR NORTHERN OHIO.

&&

LAT...LON 4173 8358 4170 8336 4173 8334 4164 8317
      4175 8310 4163 8315 4153 8294 4155 8287
      4162 8283 4165 8288 4173 8281 4169 8277
      4160 8283 4155 8278 4155 8271 4150 8269
      4145 8333 4150 8341 4162 8341 4163 8357
TIME...MOT...LOC 2051Z 275DEG 25KT 4169 8320

$$

FITZ
327 
WWUS51 KCLE 282110
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
510 PM EDT WED JUL 28 2010

OHC095-123-282115-
/O.CON.KCLE.SV.W.0154.000000T0000Z-100728T2115Z/
LUCAS OH-OTTAWA OH-
510 PM EDT WED JUL 28 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR OTTAWA AND NORTHEASTERN LUCAS COUNTIES...

AT 502 PM EDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
12 MILES NORTH OF OAK HARBOR...OR 14 MILES NORTHWEST OF PORT
CLINTON...MOVING EAST AT 30 MPH.

LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
PUT-IN-BAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
WEDNESDAY EVENING FOR NORTHERN OHIO.

&&

LAT...LON 4173 8358 4170 8336 4173 8334 4164 8317
      4175 8310 4163 8315 4153 8294 4155 8287
      4162 8283 4165 8288 4173 8281 4169 8277
      4160 8283 4155 8278 4155 8271 4150 8269
      4145 8333 4150 8341 4162 8341 4163 8357
TIME...MOT...LOC 2110Z 275DEG 25KT 4168 8302

$$

FITZ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 28, 3:11 PM EDT, 1 hour 11 minutes earlier.

Area forecast discussion, Jul 28, 3:11 PM EDT, 1 hour 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
311 PM EDT WED JUL 28 2010

.SYNOPSIS...A COLD FRONT OVER MICHIGAN AND ILLINOIS WILL MOVE EAST
ACROSS THE AREA TONIGHT. HIGH PRESSURE WILL BUILD EAST BEHIND THE
COLD FRONT THROUGH THE END OF THE WEEK.
&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
COLD FRONT WITH ASSOCIATED CONVECTION WILL MOVE EAST ACROSS THE
REGION TONIGHT. SOME SCATTERED ACTIVITY DEVELOPED ALONG A LINE
FROM NORTHWEST PENNSYLVANIA INTO WEST CENTRAL OHIO. THIS LINE
APPEARS TO BE ASSOCIATED WITH A WEAK SURFACE TROUGH AHEAD OF THE
COLD FRONT. SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR THE
NORTHERN HALF OF THE OHIO PORTION OF THE FORECAST AREA. THERE IS A
POSSIBILITY THAT THE REST OF THE FORECAST AREA WILL BE INCLUDED IN
FUTURE WATCHES AS THOSE AREAS CONTINUE TO DESTABILIZE DURING THE
AFTERNOON HEATING.

POTENTIAL EXISTS FOR STRONG DAMAGING WINDS AS THE MAIN THREAT IN
THE SEVERE WEATHER AS DRIER AIR ALOFT MOVES INTO THE REGION. HEAVY
RAIN WILL ALSO BE ASSOCIATED WITH THE THUNDERSTORMS AS THEY MOVE
THROUGH THE REGION.

THE LINE OF SHOWERS AND THUNDERSTORMS WILL MOVE EAST OF THE AREA
LATE TONIGHT AS DRIER AIR FOLLOWS. I ANTICIPATE THAT WE SHOULD
START TO SEE SOME CLEARING TOWARD SUNRISE FROM WEST TO EAST.

850 MB TEMPERATURES DROP ABOUT 5 DEGREES C OVERNIGHT AND IT
APPEARS COLD AIR ADVECTION WILL TAKE PLACE IN THE WAKE OF THE
FRONT. BASED ON THIS...I DROPPED MIN TEMPERATURES OVERNIGHT ABOUT
4 OR 5 DEGREES INTO THE MIDDLE 60S.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH FRIDAY NIGHT/...
HIGH PRESSURE BEGINS TO BUILD INTO THE REGION RATHER QUICKLY ON
THURSDAY AND A RETURN BACK TO FAIR WEATHER CAN BE EXPECTED. THE
HIGH WILL BE THE DOMINANT WEATHER FEATURE UNTIL ABOUT FRIDAY.

THE TREND SO FAR IS THE UPPER LEVEL FEATURE THAT IS EXPECTED TO
MOVE TOWARD THE REGION FOR FRIDAY NIGHT IS THAT IT WILL SLOW DOWN
SLIGHTLY. I AM STILL GOING TO KEEP A MENTION OF SHOWERS AND
POSSIBLE THUNDERSTORMS GOING LATE FRIDAY NIGHT OVER THE WESTERN
HALF OF THE FORECAST AREA.

TEMPERATURES WILL RETURN BACK TO MORE COMFORTABLE LEVELS THURSDAY
THROUGH FRIDAY NIGHT IN THE COLD AIR ADVECTION PATTERN. WILL START
TO SEE SOME INCREASING TEMPERATURES AGAIN BY FRIDAY NIGHT AS HIGH
PRESSURE MOVES EAST OF THE REGION AND WARM AIR ADVECTION TAKES
PLACE.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
MODELS AGREE ON A TROUGH ACROSS THE NORTHEASTERN US FOR SUNDAY INTO
MONDAY. UNCERTAINTY ARE THE PIECES OF JET ENERGY THAT PASS THROUGH
THE FLOW. FOR NOW WILL CONTINUE WITH THE SLIGHT CHANCE TO CHANCE OF
SHOWERS AND THUNDERSTORMS.

A BRIEF TIME OF HIGH PRESSURE LOOKS TO OCCUR ON MONDAY AS THE NEXT
AREA OF LOW PRESSURE MOVES TOWARD THE REGION WITH A COLD FRONT
ARRIVING LATE TUESDAY INTO WEDNESDAY.

TEMPERATURES THROUGH THE PERIOD LOOK TO BE VERY CLOSE TO SEASONAL
AVERAGES.

&&

.AVIATION /19Z WEDNESDAY THROUGH MONDAY/...
CONVECTION ALREADY GETTING STARTED ACROSS THE REGION WHERE ANY
LOCALIZED CONVERGENCE IS LOCATED. WILL ALSO NEED TO WATCH FOR
ADDITIONAL DEVELOPMENT NEAR AND AHEAD OF A COLD FRONT THAT WILL
MOVE ACROSS THE AREA THIS EVENING. BELIEVE MOST SITES WILL AT
LEAST BE CLIPPED BY A THUNDERSTORM THIS AFTERNOON AND EVENING.
SHOULD BE AT LEAST BRIEF IFR CONDITIONS IN HEAVY
RAINFALL...STRONG WINDS WITH GUSTS IN EXCESS OF 40 KNOTS WILL BE
POSSIBLE. WILL ADD THIS DETAIL TO THE TAF SITES WHERE POSSIBLE
THROUGH THE AFTERNOON.

AS THE FRONT PASSES EXPECT WINDS TO SHIFT AROUND TO THE NORTHWEST
AND NORTH. MAY BE SOME MVFR CLOUD COVER NEAR AND JUST BEHIND THE
FRONT. THIS SHOULD DISSIPATE THURSDAY MORNING.

.OUTLOOK...NON VFR IN SHOWERS AND THUNDERSTORMS SATURDAY AND
SATURDAY NIGHT.

&&

.MARINE...
A COLD FRONT IS EXPECTED TO CROSS THE LAKE AROUND MIDNIGHT.
SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED AHEAD OF THE FRONT
THIS AFTERNOON AND EVENING. SOUTHWEST WINDS IN THE 10 TO 18 KNOT
RANGE SHOULD PREVAIL AHEAD OF THE FRONT THIS EVENING. WAVES HAVE
FAILED TO BUILD TO THE 3-5 FEET RANGE SO WILL DROP THE SMALL CRAFT
ADVISORY.

AFTER FRONTAL PASSAGE AROUND MIDNIGHT NORTHWEST WINDS WILL INCREASE
TO 12 TO 20 KNOTS AND PERSIST UNTIL THURSDAY AFTERNOON. WAVES IN THE
NEARSHORE MAY REACH 5 FEET SO A SMALL CRAFT ADVISORY WILL BE NEEDED.

SINCE THE NEARSHORE WILL BE AT THE END OF THE FETCH...THE POTENTIAL
FOR RIP CURRENTS IS FAIRLY HIGH. WITH FAIR WEATHER AND WARM
WATER...SWIMMERS WILL NEED TO BE EXTRA CAUTIOUS.

HIGH PRESSURE WILL BUILD INTO THE REGION LATER THURSDAY AND FRIDAY
AND PRODUCE LIGHT WINDS.

HIGH PRESSURE WILL REMAIN EAST OF THE REGION INTO MONDAY AND PRODUCE
LIGHT NORTHEAST WINDS. WINDS WILL THEN VEER TO THE SOUTH AHEAD OF AN
APPROACHING COLD FRONT.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 5 AM TO 4 PM EDT THURSDAY FOR
     LEZ142>149.

&&

SYNOPSIS...LOMBARDY
NEAR TERM...LOMBARDY
SHORT TERM...LOMBARDY
LONG TERM...MULLEN
AVIATION...MULLEN
MARINE...REL
Hazardous weather outlook, Jul 28, 3:36 PM EDT, 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
336 PM EDT WED JUL 28 2010

OHZ003-006>014-017>023-089-291945-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
ASHTABULA LAKESHORE-
336 PM EDT WED JUL 28 2010

...SEVERE THUNDERSTORM WATCH 545 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

THERE IS A RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND EARLY
TONIGHT. DAMAGING WINDS WILL BE THE PRIMARY THREAT FROM ANY
SEVERE STORMS. THE THREAT WILL DIMINISH BY MIDNIGHT FOR MOST AREAS
AS ANY REMAINING THUNDERSTORMS ARE EXPECTED TO WEAKEN BY THEN.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER NETWORK HAS BEEN ACTIVATED.

OHZ027>033-036>038-047-PAZ001>003-291945-
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-
HOLMES-KNOX-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
336 PM EDT WED JUL 28 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND EARLY
TONIGHT. DAMAGING WINDS WILL BE THE PRIMARY THREAT FROM ANY
SEVERE STORMS. THE THREAT WILL DIMINISH BY MIDNIGHT FOR MOST AREAS
AS ANY REMAINING THUNDERSTORMS ARE EXPECTED TO WEAKEN BY THEN.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER I EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER NETWORK HAS BEEN ACTIVATED.

LEZ142>148-162>168-291945-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
336 PM EDT WED JUL 28 2010

...SEVERE THUNDERSTORM WATCH 545 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

THERE IS A RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND EARLY
TONIGHT. DAMAGING WINDS WILL BE THE PRIMARY THREAT FROM ANY
SEVERE STORMS. THE THREAT WILL DIMINISH BY MIDNIGHT FOR MOST AREAS
AS ANY REMAINING THUNDERSTORMS ARE EXPECTED TO WEAKEN BY THEN.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

LEZ061-149-169-291945-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
336 PM EDT WED JUL 28 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND
EARLY TONIGHT. THE RISK WILL BEGIN ABOUT MID TO LATE AFTERNOON IN
THE NORTHWEST PART OF THE AREA AND SPREAD SOUTHEAST OVER THE REST
OF THE AREA DURING THE EVENING. DAMAGING WINDS WILL BE THE PRIMARY
THREAT FROM ANY SEVERE STORMS. THE THREAT WILL DIMINISH BY
MIDNIGHT FOR MOST AREAS AS ANY REMAINING THUNDERSTORMS ARE
EXPECTED TO WEAKEN BY THEN.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE NEARSHORE WATERS WILL BE AT THE END OF THE FETCH TOMORROW.
THERE IS A POTENTIAL FOR RIP CURRENTS. BOATERS AND SWIMMERS
SHOULD TAKE INTO CONSIDERATION THE STRONG CURRENTS BEFORE ENTERING
THE WATER.

LOMBARDY

In the hours before

Special weather statement, Jul 28, 3:18 PM EDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
318 PM EDT WED JUL 28 2010

OHZ003-006>008-282130-
LUCAS-WOOD-OTTAWA-SANDUSKY-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT
318 PM EDT WED JUL 28 2010

...A LINE OF STRONG THUNDERSTORMS APPROACHING THE TOLEDO METRO AREA...

A LINE OF THUNDERSTORMS OVER SOUTHEAST MICHIGAN IS MOVING
SOUTHEAST TOWARDS NORTHWEST OHIO. IF THESE STORMS CONTINUE THEIR
CURRENT MOTION...THEY WILL ARRIVE IN THE TOLEDO METRO AREA IN
BETWEEN 4PM AND 5PM THIS AFTERNOON. THESE STORMS ARE CAPABLE OF
PRODUCING VERY HEAVY RAIN...STRONG WINDS AND SMALL HAIL.

A SEVERE THUNDERSTORM WATCH 545 REMAINS IN EFFECT FOR THE AREA
UNTIL 8PM.

GARNET

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 28, 4:01 AM EDTSmall Craft AdvisoryCLE11 hr
Jul 28, 3:19 PM EDTSmall Craft AdvisoryCLE24 hr
Jul 28, 3:46 PM EDTSpecial Marine WarningCLE119 min
Jul 28, 4:07 PM EDTSevere Thunderstorm WarningCLELucas, Wood53 min
Jul 28, 5:09 PM EDTSpecial Marine WarningCLE2 hr
Jul 28, 6:03 PM EDTSevere Thunderstorm WarningCLECuyahoga, Geauga, Lake, Lorain, Medina, Portage and 1 more57 min
Jul 28, 6:23 PM EDTSevere Thunderstorm WarningCLEAshtabula, Geauga, Trumbull67 min
Jul 28, 6:30 PM EDTSevere Thunderstorm WarningCLEHancock, Seneca, Wyandot33 min
Jul 28, 6:38 PM EDTSevere Thunderstorm WarningCLEStark45 min
Jul 28, 7:42 PM EDTSevere Thunderstorm WarningCLEMahoning, Portage, Trumbull63 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.